# SDR GTIA2018020102388

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,477 hours, 7,474 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY DIRTY SOCK ODOR WHEN THE NR 2 PACK RUNS,  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED A NR 2 PACK RESIDUAL BURNING WITH APU & NR 2 ENGINE IAW AMM 21-00-0 & AMM 71-00-00. NO ODORS NOTED DURING EITHER OPERATION. NO SIGNS OF OIL IN BLEED DUCTING NOTED. CLEANED RESIDUAL OIL IN APU BAY, NO LEAKS NOTED.
